MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L 18GA (3.5F) 1.15MM X 60CM

ARGON MEDICAL DEVICES L-CATH PICC S/L 18GA (3.5F) 1.15MM X 60CM
Model Number 18GA (3.5F) 1.15MM X 60CM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is available for evaluation.A follow-up report will be provided once the sample has been received and reviewed.
 
Event or Problem Description
Le cathéter s¿est fissuré seulement 24 heures après son installation.(the catheter cracked only 24 hours after it was installed.).
 
Event or Problem Description
Follow up.
 
Additional Manufacturer Narrative
H3 other text: placeholder.

Brand Name
L-CATH PICC S/L 18GA (3.5F) 1.15MM X 60CM
Common Device Name
L-CATH PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11417908
Report Number1625425-2021-00858
Device Sequence Number19802589
Product Code FOZ
UDI-Device Identifier00886333209835
UDI-Public00886333209835
Combination Product (Y/N)N
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2023
Device Model Number18GA (3.5F) 1.15MM X 60CM
Device Catalogue Number384464
Device Lot Number11327951
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;